# SDR 2020FA0000055

- Difficulty date: December 30, 2019
- Submitted: January 19, 2020
- Operation: General aviation
- Aircraft: N200CR
- Make and model: Amd FALCON2000EX
- Aircraft serial: 133
- Aircraft time: 5,787 hours, 2,017 cycles
- Engine: Pwc PW308C
- Engine time: 5,701 hours, 2,017 cycles
- System (JASC): 7412 · Exciter
- Part: Igniter Box
- Part number: 30C113205
- Part serial: CL040744
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 5,787 hours, 2,017 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NR 1 ENGINE START THE IGNITOR/EXCITER BOX FAILED TO SEND IGNITION SIGNAL TO THE ENGINE FOR SUCCESSFUL START. ENGINE NR 1 FADEC AUTOMATICALLY ABORTED START.
